# SDR FDEA201811273417

- Difficulty date: November 27, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA709150
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT ATTACHED ANGLE CLIP IS SHOW SIGN OF CORROSION AT STATION 1972 RBL40. INSTALLED NEW FLOOR SUPPORT AGA7091-50 PER DWG AGA7091 REF SRM 51-35-01 VOL 2.
